# SDR CALA9700186

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE LOWER SKIN AT STA 727A BETWEEN STRINGERS 27L AND 27R BULGED AND RIVETS DISHED DUE TO CORROSION.  A KEEL BEAM SPLICE WAS INSTALLED PER BOEING SERVICES EO SKCALR970203 AND SKIN DOUBLERS WERE INSTALLED IAW SRM 53-30-3, PAGE 11.
